# SDR 2023FA0000804

- Difficulty date: October 1, 2023
- Submitted: December 4, 2023
- Operation: General aviation
- Make and model: Airbus A320*
- Aircraft serial: TCNBP
- Engine: Cfmint LEAP1A23
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Unknown
- Location: Agb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEGASUS (PGT) AIRCRAFT TC-NBP EXPERIENCED AOG DUE TO IDG OIL LEAK ON ENGINE #2 (ESN 598246) ON JULY 11TH 2023. TROOBLESHOOTING IDENTIFIED ROOT CAUSE: O-RING INSTALLED ON AGB LINE 5 SPLINED SLEEVE (SIN 038NF) CAUSING IDG SHAFT BREAK AND IDG OIL LEAK.  CFM PRODUCT SUPPORT REQUESTED SAE MRO ON AUGUST 18TH 2023 TO LAUNCH INVESTIGATION.  ON AUGUST 31ST, SAE LSO QUALITY HAS IDENTIFIED A POSSIBILITY THAT THE O-RING CAUSING THE OIL LEAKAGE COULD HAVE BEEN INSTALLED ON THE AGB DURING SHOP VISIT. ENGINE WAS DELIVERED TO CUSTOMER END 2021.  BASED ON CFM INFORMATION, THE ENGINE OPERATION >6000H/3000CY WITH A ORING INSTALLED IS OUT OF CFM EXPERIENCE. FROM SAE LSO PERSPECTIVE THERE IS STILL A DOUBT THAT THE ORING WOULD HAVE BEEN INSTALLED BY THE CUSTOMER OR ANOTHER SHOP AFTER THE SAE LSO SHOP VISIT IN 2021.
